Not seeing all the events you're expecting? Try clearing your cache.

Loading Events

Upcoming Events

Events Search and Views Navigation

Event Views Navigation

January 2020

Introduction to Living Room Conversations

January 31 @ 9:00 am - 10:00 am PST

January 31, 2020 @ 12:00 PM Eastern Time/ 9:00 AM Pacific Time (adjust for your time zone)Join us for 60 minutes online to learn about Living Room Conversations. We’ll cover what a Living Room Conversation is, why we have them, the origins, how they're structured, and how to participate.Registration will close 2 hours before the training begins. Please sign up only if you know you can attend.  A Zoom link to join the training and additional details will be sent to you the…

Find out more »

February 2020

Mental Health: 90 Min. Conversation w/ Optional 30 Min. Q&A with Hosts!

February 2 @ 12:00 pm - 1:30 pm PST

Mental Health: 90 Min. Conversation w/ Optional 30 Min. Q&A with Hosts! 3:00 PM EASTERN /12:00 PM PACIFIC (adjust for your time zone)   Most people agree that we want to reduce the stigma around mental health issues so that individuals and families are more inclined to seek help. Many people look to traditional western medicine for the primary answers to mental health problems. There is growing interest in exploring a wider variety of ways to support people facing mental health challenges.…

Find out more »

Lunch Hour: Empathy: w/ Optional 30 Min. Q&A with Hosts!

February 4 @ 9:00 am - 10:00 am PST

LUNCH HOUR: EMPATHY12:00 pm EASTERN /  9:00 am PACIFIC (adjust for your time zone)Empathy goes beyond concern or sympathy. Empathy is stepping into the shoes of another with the intention to better understand and feel what they are experiencing.  It is expressed in our choice to be fully present with someone and listen beyond their words for their feelings and unmet needs. Knowing that at least one other person “gets what I’m going through” is the gift of empathy. The power…

Find out more »

Fellowship and Friendships, the Rotary 4-Way-Test: 90 Min. Conversation w/ Optional 30 Min. Q&A with Hosts!

February 12 @ 4:00 pm - 5:30 pm PST

Fellowships and Friendships, the Rotary 4-Way-Test7:00 PM EASTERN / 4:00 PM PACIFIC (adjust for your time zone)In our current environment of miscommunication, misunderstanding and mistrust, what can we learn from the Rotary International principles and approach to fellowship and friendship leading to service above self? How can The Four-Way Test be a useful guide to better communication, understanding and trust with  both strangers and friends? The Four-Way Test asks us to consider the following four questions about what we think, say…

Find out more »

Race and Ethnicity: A Special Three-Part Series

February 14 @ 10:30 am - February 28 @ 12:00 pm PST

Please join us for a 3-part conversation series on Race & Ethnicity on Fridays Feb. 14, Feb. 21, and Feb. 28 from 1:30 pm - 3:00 pm ET / 10:30 am - NOON PT!  (Adjust for your time zone.)Check out this four-minute video from our first Race & Ethnicity Conversation Series to get a taste of this conversation!In this series of three conversations, participants explore the complexities of the concepts of Race, Ethnicity, and their impacts on people from all walks of…

Find out more »

Gender: 90 Min. Conversation w/ Optional 30 Min. Q&A with Hosts!

February 17 @ 3:00 pm - 4:30 pm PST

6:00 PM EASTERN / 3:00 PM PACIFIC (adjust for your time zone)What’s the big deal about gender? In this conversation we will explore biological sex, gender identity, and gender expression to better understand how these concepts impact your life and the lives of others. We will use the following definitions:Biological Sex- refers to the biological anatomy of an individual’s reproductive system, and secondary sexcharacteristics (male, female, intersex, etc.)Gender Identity- an individual’s concept/identity of themself (man, woman, trans, gender non conforming, etc.)Gender Expression-…

Find out more »

Fake News: 90 Min. Conversation w/ Optional 30 Min. Q&A with Hosts!

February 27 @ 4:00 pm - 5:30 pm PST

Fake News: 90 Min. Conversation w/ Optional 30 Min. Q&A with Hosts!7:00 Pm EASTERN / 4:00 PM PACIFIC (adjust for your time zone)News and an independent press are a crucial part of a healthy democracy. The electorate needs good information to make informed decisions. What are the consequences of having fake news in our news mix? What is fake news? Is it possible to identify fake news so that consumers recognize it as such? Do we have a healthy media culture…

Find out more »
+ Export Events
Close Menu